# SDR SWAA2021070288616

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 887
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BAY ZEE CHANNEL AT ST 887 ;RBL 20 RIVET HOLE IS ELONGATED.  REMOVED Z CHANNEL SPLICE REPAIR AT STA 887 RBL 20 IAW 53-00-53-2R-5.   INSTALLED NEW SPLICE REPAIR AT STA Z CHANNEL 887 RBL 20 ASPER B-737-700 SRM 53-00-53-2R-5 CERTIFIED INSTALLED NEW SPLICE REPAIR ASPER B-737 SRM 53-00-53-2R-5 VERIFIED SPLICE INSTALLATION INSTALLED NEW Z CHANNEL SPLICE REPAIR AT STA 887 RBL 20 AS PER B-737-700-SRM 53-00-53-2R-5 CORRECTION STEP#8 REMOVED AND INSTALLED NEW Z CHANNEL SPLICE REPAIR AT STA 887 RBL 20 ASPER B-737-700 SRM 53-00-53-2R-5 CERTIFIED CORRECTION AT STEP#8 VERIFIED REMOVAL AND INSTALLATION OF NEW Z CHANNEL SPLICE AT STA 887 RBL 20.
